Citation: Dusting Hoffmane. "Frightening Effects Persisted for 5 Hellish Hours: An Experience with Pentedrone, Methoxetamine, Bupropion & Guanfacine (exp99199)". Erowid.org. Jul 10, 2016. erowid.org/exp/99199
I am not eager to share this experience that almost landed me in the hospital, but I am doing so in the hope that I can prevent others from making the mistake I did.
I take 150mg of Wellbutrin daily for depression and attention issues. I also take Intuniv for attention and anxiety. I am a very experienced user of methoxetamine, which I usually take in the range of 20 to 60mg. I have ample experience with recreational stimulants (dextroamphetamine, methamphetamine, lisdextroamphetamine, 4-fluoroamphetamine, mdma, mda, 6-apb), but this was my first time using one of the 'bath salts' substituted cathinones. I had also never combined any other stimulants with bupropion besides caffeine, although I have used methoxetamine on bupropion numerous times with no negative interaction.
I decided to test the pentedrone at a very low dose of 10mg, to make sure it didn't interact in a bad way with the bupropion, since they are both NDRI drugs. At the time I was not planning on using methoxetamine.
The 10mg was mildly euphoric, short-lived, and felt slightly straining on my body, but nothing too concerning at the time. I decided to try 20mg after waiting two hours, and due to bodily side-effects I considered to be indigestion, I foolishly decided to add a light dose of methoxetamine to the mix. I like to use a low dose of methoxetamine in conjunction with other drugs that have gastrointestinal side effects, as I have a very sensitive stomach and dissociatives help distract me from these effects so that I can enjoy the positive effects of the drug. It was with this idea in mind, and seeking a euphoric synergy, that I combined two virtually untested drugs that really do not play nice with one another.
After an initial burst of euphoria and sound enhancement, perhaps lasting half an hour, I began to feel significant discomfort in my chest and midsection. It felt like I was having heart palpitations, but when I put my hand over my heart the beat seemed steady, and while elevated, not high enough to be a concern. I wrote this all off as gas, as I had already been experiencing indigestion and was burping pretty frequently. The headspace at this time was agitated in a way I never experience with methoxetamine alone.
Eventually I decided to take my prescribed 1mg dose of Intuniv, which I typically take in the morning with the Wellbutrin, but forgot on this particular day. Since Intuniv blocks adrenergic activity and lowers blood pressure, I thought it might take the edge off of the stimulant a bit and help me relax. I am not sure how this drug may have contributed to the horrible effects I experienced - perhaps by rerouting noradrenaline in the body it may have increased the stimulant effects on my heart, perhaps it had no effect, but it certainly didn't help.
This was where I made my biggest mistake: In a bid to recapture the brief euphoria I experienced earlier and end the evening on a positive note, I prepared a very small booster dose of both drugs. I should have known from the warning signs of the previous dose that this was a terrible idea
I should have known from the warning signs of the previous dose that this was a terrible idea
, but I figured 5mg of pentedrone and 10mg of methoxetamine were such insignificant doses that they couldn't possibly cause me any harm. Wrong.
Somewhere between 30 minutes and an hour after this final dose, I began to experience severely elevated heartrate. I didn't measure it accurately to get a figure but subjectively it felt like my heart was beating faster and faster and was going to explode. I began to have some issues processing thoughts as well as elevated body temperature and light sweating, which gave way to chills. I do not think my body temperature ever became high enough to be a danger - the frightening effects were the extreme tachycardia combined with pain in my chest and shoulders, labored breathing, and a feeling that mentally I was slipping away.
I debated alerting my parents and having them take me to the emergency room, but the fallout from that would have been gargantuan, and throughout the whole experience I felt that I could overcome the situation if I waited it out and kept my head straight. I drank plenty of water (but not too much), ate an orange and took periodic sips of a beer to calm myself but not enough to contribute to the already heinously dangerous combination of substances in my body. I also listened to ambient music and stretched my arms while doing breathing that I learned in yoga class (deep, slow breaths through my nose, breathing from the belly up to the chest, and exhaling through my mouth making a 'darth vader' sound). I watched the clock and my anxiety dissipated slightly as each hour passed since the last dose.
This condition persisted for about 5 hellish hours following the final dose, at which point I was finally able to sleep. I woke up after only 4 hours still feeling chest pain and elevated heartrate, as well as extreme fatigue. I do not know how long it will take until I feel normal and healthy again, or what kind of long-term effects this incident will have on my health. I am thankful to God that I am still alive and will take these lessons very seriously for my future experiments: 1) Do not mix methoxetamine with recreational stimulants, especially cathinones, and 2) Do not mix multiple noradrenaline/dopamine reuptake inhibitors (NDRIs).
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.